# SDR R61A201705130361

- Difficulty date: May 13, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 24,161 hours, 18,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17087556401
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  CORROSION WAS FOUND ON THE AFT PAX DOOR LOWER CENTER SEAL REST. REMOVED AND REPLACED  SEAL REST AND RESTORED SURFACE PROTECTION IAW SRM 51-10-03, 51-40-02, 51-23-04, AND 51-23-06.
